• Very sensitive

    1464439155
    kayliixx [sign in to see picture]
    • Rank: Brigadier
    • Posts: 275
    • Joined: 8 Apr 2014

    Hi, so I usually have a really high sex drive however for last few weeks it's just gone (on new medication so think that's why). But also when myself and oh have tried I am so sensitive to foreplay it's agony and we have to stop!

    Has anyone else ever had this and if so what can I do to help we have tried loads like baths, massages etc once we get in to sex I'm fine but so hard as can't get that far due to sensitivity which is getting worse as time goes on.

    Any advice on how to stop it or what might cause it would be appreciated as don't want him to keep missing out xx

    1464445067
    Verity... [sign in to see picture]
    • Rank: Colonel
    • Posts: 40
    • Joined: 29 Mar 2016

    May sound daft but the over sensitivity could be due to a reaction to a new soap or washing power. I recently found out you can have a reaction if your using the same products but it is a new and improved formular of it. Never thought of it before but if a product says new or improved then they have changed an ingreadiant in it. It could even be a new shampoo that has run down to that area. If it continues i would advise you see a GP or go to a sexual health clinic.

    1464447744
    Alicia4Ever [sign in to see picture]
    • Rank: General
    • Posts: 1292
    • Joined: 27 Feb 2010

    Some medications can cause hyper -sensitivty, and if it's messing with your sex drive, there could be a link there.

    Verity, iss right about the washing powder and I don't think theere are required to state changes; I think they only do if it makes a selling point; if they say we just changed this product they may loose sales, if there is no add benifit. Some people would find fault with a product because they expect some change that has no stated benifit may actually make it worse even though it hasn't.

    The power of suggestion is very much in mind when seling a product.

    I would speak to your GP.

    1464527879
    kayliixx [sign in to see picture]
    • Rank: Brigadier
    • Posts: 275
    • Joined: 8 Apr 2014

    Thanks guys I agree prob to do with medication, I have review with Dr next week so will bring it up then and see what they say. Hopefully that's the case I am missing the intimacy of sex xx

    Post a reply to this thread

    Please sign in to post messages to the forum.